MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL 150 - AMER; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL 150 - AMER; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27003
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that an astral device had a power shut down during flow calibration.There was no harm or serious injury reported as a result of this incident.
 
Additional Manufacturer Narrative
The astral device was returned to a resmed authorised third party service centre.Evaluation confirmed the reported complaint.The main circuit board was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).

Brand Name
ASTRAL 150 - AMER
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key25403415
Report Number3007573469-2026-01209
Device Sequence Number13337817
Product Code NOU
UDI-Device Identifier00619498270033
UDI-Public(01)00619498270033(11)160201(10)1157957
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
Report Date (Section F) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27003
Device Catalogue Number27003
Device Lot Number1157957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/08/2026
Device Age123 MO
Date Report to Manufacturer06/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/04/2026